# SDR ASOA201812305006

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTERCOSTAL AT STRINGER 26R IS CORRODED BETWEEN FS 349.00 AND FS 364.00. REMOVED AND REPLACED INTERCOSTAL P/N SH670-32077-4 IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
